A new type of modulated normal functions

Download
  1. Get@NRC: A new type of modulated normal functions (Opens in a new window)
AuthorSearch for: ; Search for:
TypeArticle
Journal titleBulletin géodésique
ISSN0007-4632
VolumeNo. 104
Issuejuin
Pages195209; # of pages: 15
Publication date
LanguageEnglish
AffiliationNRC Institute for National Measurement Standards
Peer reviewedNo
Identifier10244396
NRC number3706
NPARC number8899993
Export citationExport as RIS
Report a correctionReport a correction
Record identifier93626189-2861-40d1-8953-e6eca702c4fa
Record created2009-04-22
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)